Narcotic Addiction- What Are The Symptoms of It

Google+ Pinterest LinkedIn Tumblr +

When someone starts to take narcotics, its not always thought that they will become addicted to it. If you take too much of the same thing at the same amount each time, it is easy to become addicted. So repeatedly taken a person can get hooked on that narcotic. Because tolerance develops and the dosage may have to be increased, the longer a person remain taking it. Narcotics that are legitimately used medically, usually include codeine. Some of the strongest narcotics are; oxycodone, meperidine, morphine, and heroin.

Only to name a few. A tolerance for these narcotics can develop within 2-3 days of use. Withdrawal symptoms may occur when the drug is stopped, abusers can and will substitute the narcotic for another. Someone who has developed a tolerance for the drug may show few signs of usage of the drug as long as they can have access to drugs. People who are given the drug to treat very serious pain may have little risk of becoming addicted to the medication, if taken exactly as prescribed. The withdrawal symptoms to this drug include the following; alertness, very hyper, agitation, crying, perspiration, rapid heart rate, just to name a few.

People who inject themselves with this drug may contract hepatitis, will increase bone infections, create lung problems, and develop pneumonia as well as many other problems. Regularly abusing drugs over time will eventually break down the immune system and make it increasingly hard to fight off any infections you may develop. Then you will have reduced yourself to even more drugs that the doctor will have to prescribe. So in the end your body has become a storage compartment for many different types of drugs. Because in the long run, your immune system will show you it has no use for anything else but storing drugs, because it will reject basically what is good for it. So take care of your body and it will take care of you.

Share.

About Author

Leave A Reply